RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Levchenko, Yulia Alekseevna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 1

Number of views:
This page:70
Abstract pages:490
Full texts:109
References:91
Birth date: 9.09.1984
E-mail: ,

http://www.mathnet.ru/eng/person42218
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. V. Z. Grines, Yu. A. Levchenko, O. V. Pochinka, “Topological Classification of Structurally Stable 3-Diffeomorphisms with Two-Dimensional Basis Sets”, Mat. Zametki, 97:2 (2015),  318–320  mathnet  mathscinet  zmath  elib; Math. Notes, 97:2 (2015), 304–306  isi  scopus
2. V. Z. Grines, Yu. A. Levchenko, O. V. Pochinka, “The topological classification of locally direct product of DA-diffeomorphism of a 2-torus and rough diffeomorphism of the circle”, Zhurnal SVMO, 17:1 (2015),  30–36  mathnet  elib
2014
3. Vyacheslav Z. Grines, Yulia A. Levchenko, Olga V. Pochinka, “On topological classification of diffeomorphisms on 3-manifolds with two-dimensional surface attractors and repellers”, Nelin. Dinam., 10:1 (2014),  17–33  mathnet
4. Vyacheslav Z. Grines, Yulia A. Levchenko, Vladislav S. Medvedev, Olga V. Pochinka, “On the Dynamical Coherence of Structurally Stable 3-diffeomorphisms”, Regul. Chaotic Dyn., 19:4 (2014),  506–512  mathnet  mathscinet  zmath  isi
2013
5. Yu. A. Levchenko, A. A. Shilovskaya, “Diffeomorphisms on 3-manifolds with 1-dimensional basic sets which are spaciously situated on 2-torus”, Zhurnal SVMO, 15:3 (2013),  108–111  mathnet
6. Yu. A. Levchenko, “On structure of the three-dimensional manifold admitting diffeomorphisms with one-dimensional basic sets”, Zhurnal SVMO, 15:1 (2013),  71–76  mathnet
2012
7. V. Z. Grines, Yu. A. Levchenko, “On the realization of structurally stable diffeomorphisms with 2-dimensional surface basic sets”, Zhurnal SVMO, 14:2 (2012),  48–56  mathnet
2011
8. V. Z. Grines, Yu. A. Levchenko, “On a topological classification of diffeomorphisms on 3-manifolds with two-dimensional nonwandering set”, Zhurnal SVMO, 13:4 (2011),  7–13  mathnet
9. V. Z. Grines, Yu. A. Levchenko, “On classification of A-diffeomorphisms of 3-manifolds with two-dimensional surface attractors and repellers”, Zhurnal SVMO, 13:1 (2011),  29–31  mathnet
2010
10. V. Z. Grines, Yu. A. Levchenko, V. S. Medvedev, “On structure of 3-manifold which allow A-diffeomorphism with two-dimensional surface nonwandering set”, Zhurnal SVMO, 12:2 (2010),  7–13  mathnet
2009
11. Yu. A. Levchenko, “On classification for diffeomorphisms of 3-dimensional manifolds with a surface attractors and repellers.”, Trudy SVMO, 11:1 (2009),  77–81  mathnet
2008
12. Yu. A. Levchenko, “On classification for diffeomorphisms of 3-dimensional sphere with one-dimensional basis sets”, Trudy SVMO, 10:2 (2008),  130–135  mathnet
13. Yu. A. Levchenko, “On classification of one-dimensional attractors for diffeomorphisms of 3-manifolds”, Trudy SVMO, 10:1 (2008),  174–180  mathnet

Presentations in Math-Net.Ru
1. Diffeomorphisms of 3-manifold with one-dimensional basic sets on 2-tori
Yu. A. Levchenko
International Conference on Differential Equations and Dynamical Systems
July 7, 2014 16:50
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019